# SDR CA121029003

- Difficulty date: October 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Engine: Lyc AEIO360A1B6
- Propeller: Mtprop MTV9B
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Defective
- Part time: 249 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEFECT IN TIRE CREATED WEAK SPOT IN TIRE ALLOWING TUBE TO PROTRUDE.  OBSERVED ON A DAILY INSPECTION.  DOES NOT APPEAR TO BE CAUSED BY TIRE SKID.
